Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Kervaire invariant of $\left( {8k + 2} \right)$-manifolds


Authors: Edgar H. Brown Jr. and Franklin P. Peterson
Journal: Bull. Amer. Math. Soc. 71 (1965), 190-193
DOI: https://doi.org/10.1090/S0002-9904-1965-11278-2
MathSciNet review: 0170346
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Adem, Sobre operaciones cohomológicas secundarias, Bol. Soc. Mat. Mexicana 7 (1962), 71-84.
  • 2. E. H. Brown, Jr., Note on an invariant of Kervaire, Michigan Math. J. (to appear). MR 190941
  • 3. E. H. Brown, Jr. and F. P. Peterson, Whitehead products and cohomology operations, Quart. J. Math. Oxford Ser. (2) 15 (1964), 116-120. MR 161341
  • 4. M. Kervaire, A manifold which does not admit any differentiable structure, Comment. Math. Helv. 34 (1960), 257-270. MR 139172
  • 5. M. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 6. J. Milnor, Spin structures on manifolds, Enseignement Math. 9 (1963), 198-203. MR 157388
  • 7. F. P. Peterson, Functional cohomology operations, Trans. Amer. Math. Soc. 86 (1957), 197-211. MR 105679
  • 8. F. P. Peterson and N. Stein, Secondary cohomology operations: two formulas. Amer. J. Math. 81 (1959), 281-305. MR 124046
  • 9. P. E. Conner and E. E. Floyd, The SU-bordism theory, Bull. Amer. Math. Soc. 70 (1964), 670-675. MR 167988


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11278-2

American Mathematical Society